Top 9 OHM Allergy Relief – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Ohm Labs

#ad

100 Count, OHM Loratadine 10mg Tablets

#ad
Ohm Labs #ad - Non-drowsy formula. 24 hour allergy relief. Original prescription strength. Value size antihistamine. Compare to the active ingredients in tablets.
BrandOhm Labs #ad
ManufacturerOhm Labs #ad
Height1.5 Inches
Length3 Inches
Weight0.02 Pounds
Width1.5 Inches

2. Loratadine

#ad

100 Count, OHM Loratadine 10mg Tablets

#ad
Loratadine #ad - Loratadine tablets Temporarily relieves Runny nose Sneezing Itchy, watery eyes. Loratadine 100 tablets temporarily relieves symptoms due to hay fever or other upper respiratory allergies. It's relieves Itching of the nose or throat.
BrandLoratadine #ad
ManufacturerGeneva #ad
Height1.5 Inches
Length3 Inches
Weight0.05 Pounds
Width1.5 Inches
Part Number806547

3. Major

#ad

10 Tablets 3 Packs by Major, Ohm Allergy Relief Loratadine Antihistamine Indoor & Outdoor

#ad
Major #ad - 24 hour allergy Relief Non-Drowsy. Claritin Antihistamine. Indoor & outdoor allergies. Ohm allergy Relief Loratadine. Sneezing, itchy watery Eyes, runny nose, Itchy Throat or Nose.
BrandMajor #ad
ManufacturerMajor #ad
Weight0.25 Pounds
Part Number00904-1983-24

4. Ohm

#ad

Ohm Allergy 24 Hour Relief Cetirizine HCL 10mg Zyrtec, 90 Tabs, 3 Packs

#ad
Ohm #ad - Ohm allergy 24 hour relief cetirizine HCL 10mg Zyrtec, 90 Tabs - 3 Packs. Indoor & outdoor allergies. 24 hour Allergy Relief. Sneezing, itchy watery Eyes, Runny nose, Itchy Throat or Nose. Zyrtec Antihistamine.
BrandOhm #ad
ManufacturerOhm #ad
Weight0.25 Pounds

5. Good Sense

#ad

10 mg, GoodSense Allergy Relief Loratadine Tablets, 365 Count Allergy Pills for Allergy Relief

#ad
Good Sense #ad - Approved for indoor and outdoor allergy relief: The active ingredient in GoodSense Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

24-hour relief: each allergy pill contains 10 mg of Loratadine, the original prescription strength. Directions: adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. Children under 6 years of age and consumers with liver or kidney disease, ask a doctor. Effective: each goodsense loratadine 10 mg tablet, an allergy medicine, provides 1 day of relief and contains no gluten.

It provides 24-hour relief of: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. Allergy medicine: goodsense allergy relief loratadine Tablets, 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0.16 Pounds
Width1.78 Inches
Part Number111

6. GENCARE GENERIC HEALTHCARE

#ad

Cetirizine HCL 10 mg 200 Count | 24 Hour Allergy Relief Pills | Best Value Generic OTC Allergy Medication | Antihistamine for Sneezing, Runny Nose & Itchy Eyes | Generic Zyrtec, GenCare

#ad
GENCARE GENERIC HEALTHCARE #ad - Cetirizine hcl helps alleviate symptoms of indoor and outdoor allergies like hay fever, dust, pollen, pet dander and seasonal allergies. If you suffer from hives, cetirizine HCL 10mg may help reduce the itching and appearance of hives on your skin and face. Each pill is small and easy to swallow for adults and children ages 6 and up.

Bulk savings bottle - each bottle contains 200 individual ready to swallow pills so that you and your family can always have allergy support on hand. Protect you and your family with a convenient and easy to use OTC allergy medication. Our pills have a convenient indentation slot if you want to break the pill up into two 5 mg tabs for less severe symptoms or quick relief. 100% satisfaction guarantee - you don't have to suffer through indoor or outdoor allergies anymore! Get full non drowsy 24 hour allergy relief now and enjoy our 100% Customer Satisfaction Guarantee.

Join thousands of satisfied allergy relief customers. Click add-to-Cart Today! Less itching - cetirizine hcl is a powerful antihistamine that helps relieve and prevent itchy watery eyes, runny nose, congestion and an irritated itchy throat. Full 24 hour relief - enjoy non drowsy allergy relief that lasts for a full day. Compare to the active ingredient found in Zyrtec over the counter medication.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGenCare #ad
Part NumberEB-003

7. Genexa

#ad

Homeopathic | Multi-Symptom Allergy Relief Medicine, Genexa Allergy Care – 60 Tablets | Certified Organic & Non-GMO, Physician Formulated

#ad
Genexa #ad - Delicious chewable tablets: Flavored with organic açaí berry. Organic multi-symptom allergy relief: organic blend of homeopathic ingredients addresses common allergy symptoms such as irritated eyes, runny nose, sinus pressure, nasal congestion, sneezing, and itchy nose and throat* phew. Safe when used as directed: Non-drowsy and no known drug interactions. Only ingredients people deserve: No artificial sweeteners or preservatives, artificial dyes, parabens, common allergens, or artificial flavors. Real remedies made clean: Certified organic, gluten-free, and non-GMO yay.
BrandGenexa #ad
ManufacturerGenexa #ad
Weight0.1 Pounds
Part NumberDS-981X-RZ3C
Model0857630006052

8. ValuMeds

#ad

ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Dry, Allergies | Cetirizine HCl 10mg Caplets, Itchy Eyes, Hay Fever

#ad
ValuMeds #ad - Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.

Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day. Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, itchy, watery eyes, sneezing, a scratchy nose and throat, and other allergy symptoms. Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS647-R

9. Ohm

#ad

Itchy Throat or Nose, OHM Children’s Chewable Tablets, Antihistamine, 30 Tablets, Indoor & Outdoor Allergies, Itchy Watery Eyes, Runny Nose, Bubblegum Flavor, Non-Drowsy 24h Relief of Sneezing, 5mg

#ad
Ohm #ad - Non-drowsy Antihistamine for children. 24 hour relief of sneezing, watery eyes, itchy, runny nose, and itchy throat or nose. Indoor and outdoor allergies. Ages 2 years and older, 30 chewable tablets, Bubblegum flavored. Compare to the active ingredient of Children’s Claritin Chewables.
BrandOhm #ad
ManufacturerOHM #ad
Height2.43 Inches
Length3.29 Inches
Width3.03 Inches
Part Number1144937